# SDR REXA2017021800272

- Difficulty date: February 18, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 23,050 hours, 15,121 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR TOP STEP CORRODED, FWD SIDE BY THE INBD SIDE OF THE HANDRAIL BASE AREA.  REMOVED DAMAGE AND REPAIRED IAW EA CRJ952-05341 REV. A.
